On repdigits as product of consecutive Lucas numbers

Nurettin Irmak and Alain Togbé
Notes on Number Theory and Discrete Mathematics, ISSN 1310–5132
Volume 24, 2018, Number 3, Pages 42–49
DOI: 10.7546/nntdm.2018.24.3.95-102
Full paper (PDF, 193 Kb)


Authors and affiliations

Nurettin Irmak
Mathematics Department, Art and Science Faculty
Nigde Ömer Halisdemir University, Nigde, Turkey

Alain Togbé
Department of Mathematics, Purdue University Northwest
1401 S. U. S. 421., Westville, IN 46391, United States


Let (𝐿𝑛)𝑛≥0 be the Lucas sequence. D. Marques and A. Togbé [7] showed that if 𝐹𝑛…𝐹𝑛+𝑘−1 is a repdigit with at least two digits, then (𝑘, 𝑛) = (1, 10), where (𝐹𝑛)≥0 is the Fibonacci sequence. In this paper, we solve the equation 𝐿𝑛…𝐿𝑛+𝑘−1 = 𝑎 (︂10𝑚 − 1) / 9, where 1 ≤ 𝑎 ≤ 9, 𝑛, 𝑘 ≥ 2 and 𝑚 are positive integers.


  • Lucas numbers
  • Repdigits

2010 Mathematics Subject Classification

  • 11A63
  • 11B39
  • 11B50


  1. Bugeaud, Y., Mignotte, M., & Siksek, S. (2006) Classical and modular approaches to exponential Diophantine equations, I. Fibonacci and Lucas powers, Ann. of Math., 163, 969–1018.
  2. Dujella, A., A. Pethö (1998) A generalization of a theorem of Baker and Davenport, Quart. J. Math. Oxford Ser. (2), 49 (195), 291–306.
  3. Koshy, T. (2003) Fibonacci and Lucas Numbers with Applications, Wiley.
  4. Lengyel, T. (1995) The order of the Fibonacci and Lucas numbers, Fibonacci Quart., 33(3), 234–239.
  5. Luca, F. (2000) Fibonacci and Lucas numbers with only one distinct digit, Portugal. Math. 50, 243–254.
  6. Luca, F., T. N. Shorey (2005) Diophantine equations with product of consecutive terms in Lucas sequences, J. Number Theory, 114, 298–311.
  7. Marques, D., & Togbé, A. (2012) On repdigits as product of consecutive Fibonacci numbers. Rend. Istit. Mat. Univ. Trieste, 44, 393–397.
  8. Matveev, E. M. (2000) An explicit lower bound for a homogeneous linear form in logarithms of algebraic numbers. II, Izv. Ross. Akad. Nauk Ser. Mat. 64(6), 125–180; translation in Izv. Math. 64 (200), 6, 1217–1269.

Related papers

Cite this paper

Irmak, N., & Togbé, A. (2018). On repdigits as product of consecutive Lucas numbers. Notes on Number Theory and Discrete Mathematics, 24(3), 95-102, DOI: 10.7546/nntdm.2018.24.3.95-102.

Comments are closed.